Derivation and functional equations basic to characterization of information measures

C. R. Math. Rep. Acad. Sci. Canada Vol. 1 (3) 1979, pp. 165–168
(Received: 1979-02-01 )

J. Aczel

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Derivation and functional equations basic to characterization of information measures

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.